Please use this identifier to cite or link to this item:
Title: 3D symplectic expansion for piezoelectric media
Author(s): Leung, Andrew Yee Tak 
Author(s): Xu, X.-S.
Gu, Q.
Yang, H.
Zheng, J.-J.
Issue Date: 2008
Publisher: Wiley
Journal: International Journal for Numerical Methods in Engineering 
Volume: 74
Issue: 12
Start page: 1848
End page: 1871
The symplectic series expansion method is extended to three-dimensional problem for transversely isotropic piezoelectric media. The governing equations are first derived in Hamiltonian form, and symplectic eigensolutions are directly obtained through analytical method. All solutions of the problem are reduced to finding eigenvalues and eigensolutions. The classical St Venant solutions are described by zero-eigensolutions, and the localized solutions are depicted by non-zero-eigensolutions. Symplectic relationships of the ortho-normalization are used, end conditions are rewritten by eigensolutions, and a numerical scheme is formed analytically. Some numerical examples are given.
DOI: 10.1002/nme.2238
CIHE Affiliated Publication: No
Appears in Collections:CIS Publication

SFX Query Show full item record

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.